Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 32, NWS Norman, OK

May 7, 2019Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at May 7, 2019, 7:02 PM CDT for Roger Mills County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2019, 7:02 PM CDT (00:02 UTC)
Expired
May 7, 2019, 7:45 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Roger Mills County, OK

The radar

The Amarillo radar (KAMA), 172 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 5:38 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

491 
WFUS54 KOUN 080002
TOROUN
OKC129-080045-
/O.NEW.KOUN.TO.W.0032.190508T0002Z-190508T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
702 PM CDT Tue May 7 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  West central Roger Mills County in western Oklahoma...

* Until 745 PM CDT.
    
* At 702 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northeast of Allison, moving northeast at 15
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3588 10000 3588 9987 3576 9981 3561 10000
TIME...MOT...LOC 0002Z 223DEG 15KT 3570 10005 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
2 follow-up statements
729 
WWUS54 KOUN 080023
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
723 PM CDT Tue May 7 2019

OKC129-080045-
/O.CON.KOUN.TO.W.0032.000000T0000Z-190508T0045Z/
Roger Mills OK-
723 PM CDT Tue May 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WEST
CENTRAL ROGER MILLS COUNTY...
    
At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Durham, moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3588 10000 3588 9987 3576 9981 3571 10000
TIME...MOT...LOC 0023Z 219DEG 17KT 3580 9996 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
958 
WWUS54 KOUN 080038
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
738 PM CDT Tue May 7 2019

OKC129-080048-
/O.EXP.KOUN.TO.W.0032.000000T0000Z-190508T0045Z/
Roger Mills OK-
738 PM CDT Tue May 7 2019

...THE TORNADO WARNING FOR WEST CENTRAL ROGER MILLS COUNTY WILL
EXPIRE AT 745 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3588 10000 3588 9987 3576 9981 3571 10000
TIME...MOT...LOC 0038Z 223DEG 15KT 3584 9991 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:12 PM CDT, 50 minutes earlier.

Area forecast discussion, May 7, 6:12 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
612 PM CDT Tue May 7 2019

.DISCUSSION...

&&

.AVIATION...
For the 00z TAFs:

Minor adjustments were made to timing of convection, but overall
the previous TAFs were changed little. Primary convective hazards
will be damaging winds with storms that impact TAF sites,
particularly as upscale growth occurs later this evening and a
line of storms moves east overnight. Added PROB30 toward the end
of the forecast period for possibility of redevelopment tomorrow
afternoon.

&&

.PREV DISCUSSION... /issued 311 PM CDT Tue May 7 2019/

DISCUSSION...
Scattered thunderstorms have developed over the central and
northern TX panhandle this afternoon, and now extend well south
into west TX. Widely scattered showers and thunderstorms are
beginning to develop within WAA across northern OK, with isolated
activity elsewhere. Have been watching a MCV moving into western
north TX most of the day. Some minor enhancement can be seen in
visible under cirrus coverage there, and this feature could spawn
a few storms over the SW within the next couple of hours. These
could have a chance of becoming severe within better deep layer
shear. Otherwise, still expect widespread thunderstorm activity
later tonight as height falls spread east with upper trough. A few
discrete storms may develop ahead of a merging linear complex
before sunrise across northwestern OK. This currently seems like
the most likely area for tornadic supercells near an outflow
boundary and backed surface flow. QLCS tornadoes will also be
possible after sunset, especially over western OK. The complex
will near the I-35 corridor around 7-9Z, with stronger embedded
cells on its southwestern flank. Flooding will remain a concern
especially over northern OK where soils, creeks, and rivers are
bloated. It will remain busy through most of the night.

The severe threat tomorrow remains a bit questionable and will
depend greatly on the progression of the linear complex. If skies
can rapidly clear from west to east, expect at least a couple of
discrete cells to develop along a dryline over central OK, with
additional development along the cold front possible over northern
OK. Steep mid level lapse rates ahead of the dryline, sufficient
deep layer shear, and moderate low layer shear, all modes of
severe weather will be possible IF storms manage to redevelop. The
cold front will enter the I-44 corridor around 06Z Thu, and exit
south by sunrise. Much colder temps are still expected behind it
through the end of the week and into the weekend.

Rain chances will return to the forecast late Fri into early Sun
as a southern stream mid to upper shortwave trough lifts over the
Southern Plains. Severe weather chances appear low during this
time, although a few strong to severe storms will be possible. A
closed low will follow this feature through early next week, but
it's unclear at this time whether or not severe weather will be
possible given weaker flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  64  79  52 /  20 100  50  20
Hobart OK         77  63  80  50 /  30  90  30  10
Wichita Falls TX  80  67  83  55 /  20  90  50  20
Gage OK           75  57  78  43 /  70 100  20  20
Ponca City OK     79  64  77  50 /  60 100  50  50
Durant OK         82  66  79  61 /  20 100 100  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ004>020.

TX...None.
&&

26/12/26
Hazardous weather outlook, May 7, 12:14 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1214 PM CDT Tue May 7 2019

OKZ004>048-050>052-TXZ083>090-081715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1214 PM CDT Tue May 7 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe storms late this afternoon and
evening across far western Oklahoma and western north Texas...
with an enhanced risk and slight risk farther east.

Location...
The moderate risk is generally west of a line from Gage to Sayre
Oklahoma to Goodlett Texas. This is surrounded by an enhanced risk
covering the western third of Oklahoma and nearby north Texas
counties... and a slight risk covering much of the central third
of Oklahoma and nearby north Texas counties.

Timing...
300 PM tonight through 500 AM Wednesday morning.

Impacts...
Hail to the size of baseballs.
Damaging winds up to 80 mph.
Tornadoes.
Flooding rainfall.

Discussion...
Storms are expected to develop along a dryline and outflow
boundary across the panhandles into northwest Oklahoma this
afternoon. Initially storms will be more isolated in nature and
will pose a threat for very large hail and tornadoes. Expectation
is for this to evolve into primarily a wind and heavy rain threat
as storms merge into a line and march eastward across central
Oklahoma into the evening and overnight hours.

A few thunderstorms will also be possible across southwestern and
central Oklahoma, and western north Texas before nightfall.

.Heavy Rainfall...
Flooding of low lying areas will be possible through the overnight
hours. The highest risk of flooding will be along and north of
I-40.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this evening and overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Severe thunderstorms will again be possible Wednesday afternoon
and evening along a fast moving cold front. Coverage is expected
to remain isolated to scattered...however...all severe weather
hazards will be possible.

There is also a chance of thunderstorms late Friday into
Saturday... but severe storms are not expected at this time.

.Heavy Rainfall...
Heavy rainfall will be possible Wednesday morning which may cause
flash flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 7, 4:35 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
435 PM CDT Tue May 7 2019

OKZ005-072145-
Woods OK-
435 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR north central Woods County Until
445 PM CDT...

AT 434 PM CDT, a strong thunderstorm was located 8 miles west of
Hardtner, moving north at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

This storm will remain over mainly rural areas of north central Woods
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9867 3692 9867 3692 9890 3700 9894
TIME...MOT...LOC 2134Z 176DEG 15KT 3697 9880

Mahale
Special weather statement, May 7, 5:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
536 PM CDT Tue May 7 2019

OKZ006-072300-
Alfalfa OK-
536 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Alfalfa County Until
600 PM CDT...

AT 533 PM CDT, a strong thunderstorm was located near Amorita, moving
north at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Amorita and Waldron.

LAT...LON 3699 9811 3690 9814 3691 9837 3700 9836
      3700 9811
TIME...MOT...LOC 2233Z 193DEG 18KT 3696 9825

Mahale
Special weather statement, May 7, 6:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
609 PM CDT Tue May 7 2019

OKZ005-072345-
Woods OK-
609 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR north central Woods County Until
645 PM CDT...

AT 609 PM CDT, a strong thunderstorm was located 6 miles north of
Freedom, moving north at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Camp Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3680 9907 3682 9924 3700 9921 3700 9891
TIME...MOT...LOC 2309Z 198DEG 22KT 3686 9914

Mahale
Special weather statement, May 7, 6:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
636 PM CDT Tue May 7 2019

OKZ016-022-080000-
Washita OK-Custer OK-
636 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Washita and western
Custer Counties Until 700 PM CDT...

AT 634 PM CDT, a strong thunderstorm was located near Canute, moving
north at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Burns Flat, Canute, Butler, Foss, Foss Reservoir and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3536 9915 3539 9935 3581 9929 3573 9897
TIME...MOT...LOC 2334Z 196DEG 30KT 3544 9925

Mahale
Special weather statement, May 7, 6:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
654 PM CDT Tue May 7 2019

OKZ007-008-080030-
Kay OK-Grant OK-
654 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kay and northeastern
Grant Counties Until 730 PM CDT...

AT 653 PM CDT, a strong thunderstorm was located near Deer Creek,
moving north at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Deer Creek, Renfrow, Nardin and Blackwell Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3676 9744 3677 9767 3700 9768 3700 9738
TIME...MOT...LOC 2353Z 184DEG 23KT 3684 9755

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:04 PM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
May 7, 7:14 PM CDTSpecial Weather StatementOUNWoods31 min
May 7, 7:22 PM CDTSevere Thunderstorm WarningOUNCuster14 min
May 7, 7:26 PM CDTSevere Thunderstorm WarningOUNWoods49 min
May 7, 7:29 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills46 min
May 7, 7:34 PM CDTSevere Thunderstorm WarningOUNBeckham41 min
May 7, 7:39 PM CDTSevere Thunderstorm WarningOUNCuster51 min
May 7, 7:52 PM CDTTornado WarningOUNBeckham, Harmon38 min
May 7, 7:56 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward26 min
May 7, 7:57 PM CDTFlash Flood WarningOUNHarper, Woods3 hr
May 7, 8:05 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon40 min
May 7, 8:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 7, 8:13 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
May 7, 8:17 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 7, 8:18 PM CDTSevere Thunderstorm WarningOUNHarmon27 min
May 7, 8:20 PM CDTTornado Warning Tornado observedOUNBeckham40 min
May 7, 8:21 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey39 min
May 7, 8:27 PM CDTTornado WarningOUNGreer, Harmon48 min
May 7, 8:33 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods42 min
May 7, 8:35 PM CDTTornado WarningOUNCuster, Dewey25 min
May 7, 8:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 7, 8:42 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
May 7, 8:46 PM CDTFlash Flood WarningOUNAlfalfa, Woods3 hr
May 7, 8:49 PM CDTTornado WarningOUNGreer, Harmon, Jackson41 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills48 min
May 7, 9:00 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward45 min
May 7, 9:09 PM CDTSpecial Weather StatementOUNOklahoma36 min
May 7, 9:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer49 min
May 7, 9:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 7, 9:16 PM CDTSpecial Weather StatementOUNPayne29 min
May 7, 9:25 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 7, 9:26 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 7, 9:33 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Roger Mills3 hr
May 7, 9:42 PM CDTFlash Flood WarningOUNBeckham, Greer, Harmon3 hr
May 7, 9:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 7, 9:51 PM CDTTornado WarningOUNBeckham28 min
May 7, 9:53 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma52 min
May 7, 9:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne50 min
May 7, 10:00 PM CDTSevere Thunderstorm WarningOUNGrant45 min
May 7, 10:04 PM CDTAreal Flood AdvisoryOUNDewey, Major, Woods, Woodward3 hr
May 7, 10:04 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa41 min
May 7, 10:10 PM CDTSevere Thunderstorm WarningOUNDewey35 min
May 7, 10:33 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 7, 10:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 7, 10:37 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa38 min
May 7, 10:45 PM CDTSpecial Weather StatementOUNCaddo30 min
May 7, 10:45 PM CDTSevere Thunderstorm WarningOUNGrant, Kay45 min
May 7, 10:46 PM CDTSpecial Weather StatementOUNJackson29 min
May 7, 10:49 PM CDTSpecial Weather StatementOUNBlaine, Custer26 min
May 7, 10:53 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
May 7, 10:53 PM CDTSevere Thunderstorm WarningOUNJackson27 min
May 7, 10:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Major, Noble52 min
May 7, 10:57 PM CDTAreal Flood WarningOUNWoods5 hr
May 7, 10:58 PM CDTSevere Thunderstorm WarningOUNBlaine47 min
May 7, 10:59 PM CDTSevere Thunderstorm WarningOUNWashita46 min
May 7, 11:00 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
May 7, 11:10 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa35 min
May 7, 11:14 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita46 min
May 7, 11:17 PM CDTTornado WarningOUNKiowa, Washita43 min
May 7, 11:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer48 min
May 7, 11:30 PM CDTSevere Thunderstorm WarningOUNKay60 min
May 7, 11:32 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNWashita28 min
May 7, 11:44 PM CDTAreal Flood WarningOUNAlfalfa, Woods4 hr
May 7, 11:47 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNWashita43 min
May 7, 11:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne68 min
May 8, 12:01 AM CDTFlash Flood WarningOUNCuster, Washita3 hr
May 8, 12:03 AM CDTSpecial Weather StatementOUNKiowa27 min
May 8, 12:07 AM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey, Garfield, Kingfisher, Logan and 1 more3 hr
May 8, 12:11 AM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
May 8, 12:13 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa47 min
May 8, 12:20 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Logan25 min
May 8, 12:25 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon50 min
May 8, 12:29 AM CDTSevere Thunderstorm WarningOUNKay31 min
May 8, 12:33 AM CDTTornado WarningOUNKiowa42 min
May 8, 12:40 AM CDTFlash Flood WarningOUNBeckham, Greer, Harmon, Washita3 hr
May 8, 12:49 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble3 hr
May 8, 12:58 AM CDTFlash Flood WarningOUNBlaine, Custer2 hr
May 8, 1:07 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
May 8, 1:26 AM CDTTornado WarningOUNCaddo, Kiowa34 min
May 8, 1:55 AM CDTAreal Flood AdvisoryOUNCaddo, Kiowa3 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.